Alert archive / Colorado / Winter Storm Watches in 2017

Winter Storm Watch 1, NWS Pueblo, CO

January 3, 20176 counties in Colorado

NWS Pueblo, CO issued this winter storm watch at Jan 3, 2017, 4:09 AM MST for 6 counties in Colorado. It took effect at Jan 4, 2017, 5:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 3, 2017, 4:09 AM MST (11:09 UTC)
In effect from
Jan 4, 2017, 5:00 AM MST
Expired
Jan 3, 2017, 3:10 PM MST
In force
Issued by
NWS Pueblo, CO

Counties Chaffee County, CO, Conejos County, CO, Lake County, CO, Mineral County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Grand Junction radar (KGJX), 193 km from the middle of the area, began a volume at 11:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 11.2 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2017-01-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2017-01-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1663 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

846 
WWUS45 KPUB 031109
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
409 AM MST TUE JAN 3 2017

COZ058-060-066-068-031915-
/O.NEW.KPUB.WS.A.0001.170104T1200Z-170106T0700Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...CLIMAX...BONANZA...NORTH PASS...CUMBRES PASS...
WOLF CREEK PASS
409 AM MST TUE JAN 3 2017

...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
EVENING. 

* LOCATION...THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS ABOVE
  10000 FEET...ELEVATIONS ABOVE 11000 FEET IN LAKE COUNTY...AND
  ELEVATIONS ABOVE 11000 FEET IN WESTERN CHAFFEE COUNTY.

* CAUSE AND TIMING...PERIODS OF SNOW ARE EXPECTED LATE TONIGHT
  THROUGH THURSDAY EVENING...WITH SIGNIFICANT ACCUMULATIONS
  LIKELY.

* SNOW ACCUMULATION...12 TO 24 INCHES...WITH LOCALLY HIGHER
  AMOUNTS POSSIBLE ON WEST FACING SLOPES.

* WIND...WESTERLY AT 20 TO 30 MPH WITH HIGHER GUSTS.

* IMPACT...SNOW AND AREAS OF BLOWING SNOW WILL REDUCE VISIBILITY
  AND ROADWAYS WILL BECOME ICY AND SNOWPACKED MAKING TRAVEL
  DIFFICULT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
2 follow-up statements
662 
WWUS45 KPUB 031736
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1036 AM MST TUE JAN 3 2017

COZ058-060-066-068-040200-
/O.CON.KPUB.WS.A.0001.170104T1200Z-170106T0700Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...CLIMAX...BONANZA...NORTH PASS...CUMBRES PASS...
WOLF CREEK PASS
1036 AM MST TUE JAN 3 2017

...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY EVENING...

* LOCATION...THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS ABOVE 
  10000 FEET...ELEVATIONS ABOVE 11000 FEET IN LAKE COUNTY...AND 
  ELEVATIONS ABOVE 11000 FEET IN WESTERN CHAFFEE COUNTY. 

* CAUSE AND TIMING...PERIODS OF SNOW ARE EXPECTED LATE TONIGHT 
  THROUGH THURSDAY EVENING...WITH SIGNIFICANT ACCUMULATIONS 
  LIKELY. 

* SNOW ACCUMULATION...12 TO 24 INCHES...WITH LOCALLY HIGHER 
  AMOUNTS POSSIBLE ON WEST FACING SLOPES. 

* WIND...WESTERLY AT 20 TO 30 MPH WITH HIGHER GUSTS.

* IMPACT...SNOW AND AREAS OF BLOWING SNOW WILL REDUCE VISIBILITY 
  AND ROADWAYS WILL BECOME ICY AND SNOWPACKED MAKING TRAVEL 
  DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
031 
WWUS45 KPUB 032210
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
310 PM MST TUE JAN 3 2017

COZ058-060-066-068-040615-
/O.UPG.KPUB.WS.A.0001.170104T1200Z-170106T0700Z/
/O.NEW.KPUB.WS.W.0001.170104T1200Z-170106T1300Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...CLIMAX...BONANZA...NORTH PASS...CUMBRES PASS...
WOLF CREEK PASS
310 PM MST TUE JAN 3 2017

...WINTER STORM WARNING IN EFFECT FROM 5 AM WEDNESDAY TO 6 AM MST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM
WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 5 AM
WEDNESDAY TO 6 AM MST FRIDAY. THE WINTER STORM WATCH IS NO LONGER
IN EFFECT.

* LOCATION...THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS ABOVE 
  10000 FEET...ELEVATIONS ABOVE 11000 FEET IN LAKE COUNTY...AND 
  ELEVATIONS ABOVE 11000 FEET IN WESTERN CHAFFEE COUNTY. 

* CAUSE AND TIMING...PERIODS OF SNOW ARE EXPECTED LATE TONIGHT
  THROUGH FRIDAY MORNING...WITH SIGNIFICANT ACCUMULATIONS LIKELY.

* SNOW ACCUMULATION...12 TO 24 INCHES...WITH LOCALLY HIGHER 
  AMOUNTS POSSIBLE ON WEST FACING SLOPES. 

* WIND...WESTERLY AT 25 TO 40 MPH WITH HIGHER GUSTS.

* IMPACT...SNOW AND AREAS OF BLOWING SNOW WILL REDUCE VISIBILITY 
  AND ROADWAYS WILL BECOME ICY AND SNOWPACKED MAKING TRAVEL 
  DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

COZ059-061-040615-
/O.NEW.KPUB.WW.Y.0001.170104T1200Z-170106T1300Z/
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
INCLUDING...LEADVILLE...ALPINE...GRANITE...ST ELMO
310 PM MST TUE JAN 3 2017

...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM WEDNESDAY TO 6 AM
MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT
FROM 5 AM WEDNESDAY TO 6 AM MST FRIDAY.

* LOCATION...LAKE COUNTY BELOW 11000 FEET...AND WESTERN CHAFFEE
  COUNTY BETWEEN 9000 AND 11000 FEET.

* CAUSE AND TIMING...PERIODS OF SNOW ARE EXPECTED LATE TONIGHT
  THROUGH FRIDAY MORNING...WITH SIGNIFICANT ACCUMULATIONS LIKELY.

* SNOW ACCUMULATION...6 TO 12 INCHES.

* WIND...WESTERLY AT 15 TO 30 MPH WITH HIGHER GUSTS.

* IMPACT...SNOW AND AREAS OF BLOWING SNOW WILL REDUCE VISIBILITY 
  AND ROADWAYS WILL BECOME ICY AND SNOWPACKED MAKING TRAVEL 
  DIFFICULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN
AREAS.

&&

$$

COZ072>075-079>082-040615-
/O.NEW.KPUB.WS.A.0002.170105T0000Z-170106T1300Z/
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
INCLUDING...LA VETA PASS...PONCHA PASS...BLANCA PEAK...CUCHARA...
STONEWALL...WESTON...SPANISH PEAKS...RYE...WOODLAND PARK...
PIKES PEAK
310 PM MST TUE JAN 3 2017

...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
LATE THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE
THURSDAY NIGHT. 

* LOCATION...TELLER COUNTY AND THE RAMPART RANGE...THE WET
  MOUNTAINS...AND THE SANGRE DE CRISTO MOUNTAINS.

* CAUSE AND TIMING...PERIODS OF SNOW ARE EXPECTED WEDNESDAY
  AFTERNOON THROUGH LATE THURSDAY NIGHT...WITH SIGNIFICANT
  ACCUMULATIONS POSSIBLE.

* SNOW ACCUMULATION...10 TO 20 INCHES.

* WIND...WESTERLY AT 20 TO 30 MPH WITH HIGHER GUSTS FOR THE SANGRE
  DE CRISTO MOUNTAINS. EAST TO NORTHEAST 15 TO 25 MPH FOR THE WET
  MOUNTAINS...TELLER COUNTY AND THE RAMPART RANGE.

* IMPACT...SNOW AND AREAS OF BLOWING SNOW WILL REDUCE VISIBILITY
  AND ROADWAYS WILL BECOME ICY AND SNOWPACKED MAKING TRAVEL
  DIFFICULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this winter storm watch went out at Jan 2, 10:56 PM MST, 5 hours 13 minutes earlier.

Area forecast discussion, Jan 2, 10:56 PM MST, 5 hours 13 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1056 PM MST Mon Jan 2 2017

.UPDATE...
Issued at 450 PM MST Mon Jan 2 2017

Updating the aviation portion of the discussion.

&&

.SHORT TERM...(This evening through Tuesday)
Issued at 151 PM MST Mon Jan 2 2017

Currently...an upper level disturbance over northern Arizona is
beginning to move into western colorado this afternoon. Observations
and webcams indicate light snow falling along the Continental
Divide.  Dry conditions are prevailing across the Plains with
temperatures in the mid 50s.  Gusty winds exist along the lee
slopes, generally west of I-25, where gusts to 30 mph are expected.

Tonight and Tuesday...the upper level disturbance embedded in
westerly zonal flow aloft will move across the area tonight.  This
will bring an increase in snowfall to the Continental Divide through
the overnight hours.  Snowfall accumulations of 2 to 4 inches are
expected, with locally higher amounts possible.  In addition,
mountain areas will see gusty winds to near 50 mph allowing for
blowing and drifting snow.  Expect a decrease in snowfall by Tuesday
morning as the upper disturbance moves away from the area.  An
additional inch or two of snow will be possible during the day on
Tuesday.

Across the Plains, a cold front is forecast to back westward tonight
bringing increased moisture and colder air to the region.  Expect
low stratus to fill in behind the front by morning.  In addition,
sounding profiles indicate patchy light freezing drizzle may be
possible by morning.  There could be a few slick spots during the
morning commute.  Clouds will hang around for most of the day and
limited heating will keep temperatures from rising out of the 30s.
Mozley

.LONG TERM...(Tuesday night through Monday)
Issued at 151 PM MST Mon Jan 2 2017

West to northwest flow aloft continues across CO Tuesday night
into Wednesday. This keeps the best chance for snow confined to
the higher elevations of central and south central colorado. Winds
will be gusty at times in the higher elevations with jet moving
overhead Wednesday afternoon and evening. Could be some areas of
blowing and drifting snow.

A vort lobe will shift south through the northern plains late
Wednesday bringing a reinforcing cold front through the southeast
plains of CO Wednesday night. Wednesday night and Thursday will
likely be the best chance of snow east of the mountains with cold
airmass in place, upslope flow, and warm, moist Pacific air aloft.
Thursday will also feature the coldest temperatures of the week
with highs in the 20s at the lower elevations.

Significant differences in the models for Friday bring lower
confidence in the forecast. ECMWF is progressive sweeping the
elongated east to west oriented trof south across the state, while
the GFS is much slower bringing the remnants of the closed low off
the Oregon coast across CO Friday into Friday night. If the GFS
solution verifies, could see additional snowfall across the plains
Friday. Models in good agreement building a ridge over the Rocky
Mountain region over the weekend and temperatures warming above
normal. Stark

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1056 PM MST Mon Jan 2 2017

Cold front continues to back across the southeast plains, with
current satellite imagery indicating MVFR and IFR stratus across
northeastern and southeastern Colorado at this time. Will see
this MVFR and IFR stratus continue to push west into COS and PUB
between 07-09Z and persisting through mid morning before diminishing
through the late morning and aftenroon hours. With upslope flow
persiting, could see MVFR stratus redevelop through the evening
hours.

Latest model data continues to support VFR conditions for ALS
through the period, with enough southerly wind and clouds to keep
fog formation through the rest of night.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...Skelly
SHORT TERM...MOZLEY
LONG TERM...STARK
AVIATION...MW
Hazardous weather outlook, Jan 2, 6:11 PM MST, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
611 PM MST MON JAN 2 2017

COZ058>089-093>099-040115-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
611 PM MST MON JAN 2 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TONIGHT

PERIODS OF SNOW WILL FALL ALONG THE CONTINENTAL DIVIDE TONIGHT
WITH NEW SNOW AMOUNTS OF 2 TO 6 INCHES BY TUESDAY MORNING. WESTERLY
WINDS GUSTING TO 50 MPH AT TIMES WILL RESULT IN AREAS OF BLOWING
SNOW AND POOR VISIBILITIES. TRAVEL WILL BE HAZARDOUS THROUGH THE
MOUNTAIN PASSES.

THE EASTERN MOUNTAIN RANGES COULD SEE A FEW SNOW SHOWERS TONIGHT.
HOWEVER...ANY ACCUMULATIONS WILL BE LOCAL AND LESS THAN AN INCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PERIODS OF BLOWING SNOW AND POOR VISIBILITIES WILL IMPACT THE
MOUNTAINS TUESDAY THROUGH FRIDAY AND THEN POSSIBLY AGAIN ON SUNDAY.
THE CONTINENTAL DIVIDE WILL SEE THE MOST SNOW. TRAVEL WILL BE
HAZARDOUS THROUGH THE MOUNTAIN PASSES.

ARCTIC AIR WILL BRING A CHANCE OF SNOW TO MOST OF SOUTHEAST
COLORADO FROM LATE WEDNESDAY THROUGH FRIDAY. IT'S EARLY YET BUT IT
LOOKS LIKE A FEW INCHES OF SNOW WILL BE POSSIBLE OVER A 2 TO 3
DAY PERIOD.

THE ARCTIC AIR WILL BRING WELL BELOW AVERAGE TEMPERATURES TO
SOUTHEAST COLORADO THURSDAY AND FRIDAY. LOOKS LIKE OVERNIGHT LOWS
WILL DIP INTO THE SINGLE DIGITS WITH HIGHS ONLY IN THE TEENS AND
20S.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE LIKELY TONIGHT ALONG THE CONTINENTAL DIVIDE.

50/50

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 3:10 PM MSTWinter Storm WatchPUBAlamosa, Chaffee, Costilla, Custer, El Paso, Fremont and 5 more19 hr
Jan 3, 3:10 PM MSTWinter Storm WarningPUBAlamosa, Chaffee, Conejos, Costilla, Custer, El Paso and 9 more64 hr
Jan 3, 3:10 PM MSTWinter Weather AdvisoryPUBAlamosa, Baca, Bent, Chaffee, Conejos, Costilla and 15 more64 hr

Nearby

Winter Storm Watches in Colorado, 2017Every winter storm watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.